# SDR UIEA2018091101940

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,830 hours, 16,623 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4BZ
- Part serial: 871A
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU EICAS APU FAULT. REMOVED AND REPLACED APU TRU IAW AMM 24-32-04 OPS CHECK GOOD.
